MathSciNet Relay Station
MathSciNet bibliographic data
MR2225639 46J10 (43A15)
Granirer, Edmond E. The Figa-Talamanca-Herz-Lebesgue Banach algebras $A_p^r(G)=A_p(G)\cap L^r(G)$. Math. Proc. Cambridge Philos. Soc. 140 (2006), no. 3, 401–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement